Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Stopped Paxil, brain zaps during exertion, tremors, losing erection. Common?

My boyfriend has been off Paxil for about 5 months. He experiences severe brain zaps when he exerts himself or is emotionally overwhelmed. During sex he gets to the peak of orgasm and instead of the normal end result of orgasm he gets severe brain zaps that usually turn into physical tremors his hands shake it looks like a horror movie where he is hooked up to an electrical torture device. Needless to say he looses his erection and is unable to have that release. It seems to wipe him out so much that he needs to sleep. Is this something that is common? Will it get better? It scares me when it happens because I can clearly see how painful it is for him. It doesn t just happen during sex when he has exerted himself from working out. It s also sometimes when he gets overwhelmed with emotions (good and bad) he gets the brain zaps. How can I be a good partner to him and help him get through this.
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

His current problem can be explained from following reasons:
-Anxiety symptoms
-Use of paxil
-Withdrawal of paxil

It is difficult to tell exact cause from your current history. It is better to change Paxil to some other SSRI (selective serotonin reuptake inhibitor) in his case.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor